# SDR MASA200601220

- Difficulty date: April 29, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 19,769 hours, 15,699 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pressure Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7010 CLT.  PASS DOOR CAUTION IN FLIGHT.  MX CLEANED PRESSURE SWITCH. (5-1-06)
